# SDR RJEY2019052800001

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE EXTERNAL SKIN AT LEVEL OF RIB20 (AROUND GROUND HERE POINT) ON LT WING (1EA).
